On Roots of Polynomials with Positive Coefficients

Toufik Zaïmi

Publications de l'Institut Mathématique (2011)

  • Volume: 89(103), Issue: 109, page 89-93
  • ISSN: 0350-1302

How to cite


Toufik Zaïmi. "On Roots of Polynomials with Positive Coefficients." Publications de l'Institut Mathématique 89(103).109 (2011): 89-93. <http://eudml.org/doc/255840>.

author = {Toufik Zaïmi},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {109},
pages = {89-93},
publisher = {Matematički institut SANU},
title = {On Roots of Polynomials with Positive Coefficients},
url = {http://eudml.org/doc/255840},
volume = {89(103)},
year = {2011},

AU - Toufik Zaïmi
TI - On Roots of Polynomials with Positive Coefficients
JO - Publications de l'Institut Mathématique
PY - 2011
PB - Matematički institut SANU
VL - 89(103)
IS - 109
SP - 89
EP - 93
LA - eng
UR - http://eudml.org/doc/255840
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.